# SDR SWAA2021121445183

- Difficulty date: November 16, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-04 FWD CARGO FLOOR PANEL 120DF CORRODED ; / [01] REMOVED CORROSION ON PANEL 120DF IAW SRM 51-10-02. PANEL IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIGURE 102. EXCEDES MAXIMUM LENGTH DAMAGE.; [02] INSPECTION VERIFIED OUT OF LIMITS; [03] MATERIAL VERIFIED TO BE 2024-T3-.071 A# A84102; [04] VERIFIED MATERIAL IN ITEM 3 IS CORRECT; [05] FABRICATED NEW FLOOR PANEL 140DF; [06] C/W FABRICATION INSP. PANEL 120DF OK TO TREAT AND PRIME; [07] FABRICATED NEW FLOOR PANEL 120DF; [08] FABRICATED NEW FLOOR BOARD PANEL 120DF IAW AMM 25-52=01-201-801. TREATED AND PRIMED IAW AMM 51-21-72; [09] FINAL INSP C/W AUDIT C/W
